# SDR DALA2025031802058

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,428 hours, 30,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6706 RT AFT ENTRY DOOR MESSAGE. CORRECTIVE ACTION: REPLACED AND ADJUSTED 4R DOOR PROX SENSOR (S10093) PER B757 AMM 52-71-00. OPS CHECK GOOD. (7178714)
